# SDR SWIA202054189

- Difficulty date: October 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD WEB AFT STIFFENER P/N 601R36008-51 LOCATED AT LBL 36 & WL 80  FOUND CRACKED.  C-CHECK RO 11/21/2020.  REPLACED FS 621 PRESSURE BULKHEAD WEB AFT STIFFENER P/N:601R36008-51 LOCATED AT LBL 36 AND WL 80 AND REPLACED WITH NEW, REF CRJ-200 SRM AND DWG.  COMPLIED WITH TASK CARD, PRESSURIZED LEAK CHECK GOOD, REF CRJ-200 AMM.   SEE CONTINUATION CARD FOR DETAILS.
